# SDR ASAA2016052116809

- Difficulty date: May 21, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 17,142 hours, 4,962 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE 0 PSI BLEED AIR PRESSURE ON ENGINE NR 2.  ACFT GROUNDED. CHECKED ALL C/B AND ALL WERE SET.  OPENED REVERSER HALF AND CHECK FOR OPERATION OF BLEED AIR REGULATOR LATCHING SOLENOID.  SOLENOID OPS NORMAL.  WRENCHED CHECKED PRSOV AND FOUND SMOOTH OPERATION. CLOSED REVERSER HALVES AND SUPPLIED PRESSURE TO PNEUMATIC SYSTEM WITH NR 2 ENGINE AND DUCT PRESSURES WERE NORMAL, REF AMM 36-00-00-860-804.  GROUND VERIFICATION NORMAL.
